# SDR ASOA2014022810042

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 33,983 hours, 30,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING NR 3 EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS IAW AMM 33-51-16.  OPS CHECKED GOOD.
